본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

PARAMETRIC GENERALIZED MIXED IMPLICIT QUASI-VARIATIONAL INCLUSIONS

Park, Jong-Yeoul   (DEPARTMENT OF MATHEMATICS PUSAN NATIONAL UNIVERSITYUU0000613  ); Jeong, Jae-Ug   (DEPARTMENT OF MATHEMATICS DONG EUI UNIVERSITY  );
  • 초록

    An existence theorem for a new class of parametric generalized mixed implicit quasi-variational inclusion problems is established in Hilbert spaces. Further, we study the behavior and sensitivity analysis of the solution set in this class of parametric variational inclusion problems.


  • 주제어

    sensitivity analysis .   resolvent operator .   Hilbert space .   monotone operator.  

  • 참고문헌 (13)

    1. S. Adly, Perturbed algorithms and sensitivity analysis for a general class of variational inclusions, J. Math. Anal. Appl. 201 (1996), no. 2, 609-630 
    2. R. P. Agarwal, Y. J. Cho, and N. J. Huang, Sensitivity analysis for strongly nonlinear quasi-variational inclusions, Appl. Math. Lett. 13 (2000), no. 6, 19-24 
    3. S. Dafermos, Sensitivity analysis in variational inequalities, Math. Oper. Res. 13 (1995), no. 3, 421-434 
    4. X. P. Ding and C. L. Luo, On parametric generalized quasi-variational inequalities, J. Optim. Theory Appl. 100 (1999), no. 1, 195-205 
    5. R. N. Mukherjee and H. L. Verma, Sensitivity analysis of generalized variational inequalities, J. Math. Anal. Appl. 167 (1992), no. 2, 299-304 
    6. S. B. Nadler, Multi-valued contraction mappings, Pacific J. Math. 30 (1969), no. 1, 475-485 
    7. M. A. Noor, General algorithm and sensitivity analysis for variational inequalities, Journal of Applied Mathematics and Stochastic Analysis 5 (1992), 29-42 
    8. M. A. Noor and K. I. Noor, Sensitivity analysis for quasi-variational inclusions, J. Math. Anal. Appl. 236 (1999), 290-299 
    9. J. Y. Park and J. U. Jeong, Parametric generalized mixed variational inequalities, Appl. Math. Lett. 17 (2004), 43-48 
    10. D. Pascali and S. Sburlan, Nonlinear Mappings of Monotone Type, Sijthoff and Noordhoff, Romania, 1978 
    11. Salahuddin, Parametric generalized set-valued variational inclusions and resolvent equations, J. Math. Anal. Appl. 298 (2004), no. 1, 146-156 
    12. N. D. Yen, Lipschitz continuity of solution of variational inequalities with a parametric polyhedral constraint, Math. Oper. Res. 20 (1995), no. 3, 695-708 
    13. T. C. Lim, On fixed point stability for set-valued contractive mappings with application to generalized differential equations, J. Math. Anal. Appl. 110 (1985), no. 2, 436-441 

 저자의 다른 논문

  • Park, Jong-Yeoul (44)

    1. 1986 "ASYMPTOTIC BEHAVIOUR OF NONLINEAR SEMIGROUPS IN BANACH SPACES" The Pusan Kyongnam mathematical journal 2 (): 9~17    
    2. 1988 "MINMAX THEOREMS AND LOCAL OPTIMIZATION PROBLEMS" The Pusan Kyongnam mathematical journal 4 (): 193~201    
    3. 1989 "ZARANTONELLO TYPE INEQUALITIES FOR LIPSCHITZIAN MAPPINGS IN BANACH SPACES" The Pusan Kyongnam mathematical journal 5 (2): 199~208    
    4. 1989 "CONVERGENCE AND GENERAL REPRESENTATION OF THE EXPONENTIALLY BOUNDED C-SEMIGROUPS IN BANACH SPACE" Bulletin of the Korean Mathematical Society = 대한수학회보 26 (1): 53~67    
    5. 1989 "2가 이온 치환 제올라이트 A 의 구조와 열적 성질" 대한화학회지 = Journal of the Korean Chemical Society 33 (4): 357~365    
    6. 1989 "EXPONENTIALLY EQUI-CONTINUOUS C-SEMIGROUPS IN LOCALLY CONVEX SPACE" Journal of the Korean Mathematical Society = 대한수학회지 26 (1): 1~15    
    7. 1990 "INVARIANT SUBMEANS AND SEMIGROUPS OF NONEXPANSIVE MAPPINGS ON UNIFORMLY CONVEX BANACH SPACES" Journal of the Korean Mathematical Society = 대한수학회지 27 (1): 25~32    
    8. 1991 "ASYMPTOTIC BEHAVIOR OF PERIODIC LIPSCHITZIAN EVOLUTION OPERATORS IN BANACH SPACES" The Pusan Kyongnam mathematical journal 7 (1): 1~14    
    9. 1991 "APPROXIMATE CONTROLLABILITY AND CONTROLLABILITY FOR DELAY VOLTERRA SYSTEM" Bulletin of the Korean Mathematical Society = 대한수학회보 28 (2): 131~145    
    10. 1991 "은 이온과 아연 이온으로 치환한 제올라이트 A $(Ag_{2.8}Zn_{4.6}-A)$의 탈수한 결정구조와 이것에 에틸렌을 흡착시킨 결정구조" 대한화학회지 = Journal of the Korean Chemical Society 35 (3): 189~195    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기